# SDR AALA20150730006

- Difficulty date: July 27, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 84,554 hours, 13,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 3966
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT AFT OVERWING DOOR ESCAPE EXIT SIGN INOPERATIVE.  R & R BATTERY & CHARGER AT M1209 IAW AMM 33-51-07.  PERFORMED OPERATIONAL CHECK.  SYSTEM CHECKED NORMAL.  SEE ALSO AALA20150728006.
